# SDR SWAA2023121115795

- Difficulty date: October 28, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT LOWER MOP SILL BS 967+2.5; BS 967+6; BS 967+11; BS 967+13; BS 967+17 LBL 46 WL 208 (MARKED)<[01] UPDATED STEP 10;[02] CERTIFY STEP 10;[03] SUMMARY STATEMENT; REMOVED CORROSION ON MOP SILL BS 967 +25 TO BS 967+17 LBL 46; WL 208; FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1; REMOVED AND REPLACED WITH NEW AFT L/H MOP SILL.;[04] COMPLETED STEP 9.;[05] REMOVED AND REPLACED LOWER MOP SILL BS 967+2.5; BS 967+6; BS 967+11; BS 967+13; BS 967+17 LBL 46 WL 208. ORIGINAL THICKNESS IS 0.080'; BS967+2.5: REMAINING THICKNESS IS 0.061'. FOUND TO BE OUT OF LIMITS IAW SRM 51-537015-1A-1 PAR. 4. E (2). INSTALLED NEW MOP SILL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG 147A8501.
